# SDR ASAA2022070738968

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 29,067 hours, 9,124 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 INDICATES "FAIL". GROUNDED - YES. RESET #2 HF PER B737-900 AMM 23-11-00. NO DEFECTS NOTED AT THIS TIME.
